# SDR 9605956739

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND UPPER FLANGE ON THE LEFT WING OUTBOARD LEADING EDGE BEAM CRACKED IN RADIUS.  STOP DRILLED CRACK AND CUT OUT DAMAGED AREA.  FABRICATED DOUBLER AND FILLER FROM 7075 AND HEAT TREATED TO T6.  REPAIR WAS ACCOMPLISHED PER EA 67-103263, SEC 1.
